# SDR DALA2019042602661

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 94,350 hours, 13,480 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 THE INNER DOOR SKIN, HINGE, AND PAN OF COMPARTMENT ACCESS DOOR IS HEAVILY CORRODED. REPLACED WEB. (LP 1046046)
